Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 320

Domain decomposition preconditioning for the high-frequency time-harmonic Maxwell equations with absorption
M. Bonazzoli, V. Dolean, I. G. Graham, E. A. Spence and P.-H. Tournier.
Math. Comp. 88 (2019), 2559-2604
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985469
Second order splitting for a class of fourth order equations
Charles M. Elliott, Hans Fritz and Graham Hobbs.
Math. Comp. 88 (2019), 2605-2634
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985470
Hamilton–Jacobi equations on an evolving surface
Klaus Deckelnick, Charles M. Elliott, Tatsu-Hiko Miura and Vanessa Styles.
Math. Comp. 88 (2019), 2635-2664
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985471
Conditioning of the finite volume element method for diffusion problems with general simplicial meshes
Xiang Wang, Weizhang Huang and Yonghai Li.
Math. Comp. 88 (2019), 2665-2696
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985472
Uniformly accurate methods for Vlasov equations with non-homogeneous strong magnetic field
Philippe Chartier, Nicolas Crouseilles, Mohammed Lemou, Florian Méhats and Xiaofei Zhao.
Math. Comp. 88 (2019), 2697-2736
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985473
Cluster robust estimates for block gradient-type eigensolvers
Ming Zhou and Klaus Neymeyr.
Math. Comp. 88 (2019), 2737-2765
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985474
A Walk Outside Spheres for the fractional Laplacian: Fields and first eigenvalue
Tony Shardlow.
Math. Comp. 88 (2019), 2767-2792
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985475
A randomized and fully discrete Galerkin finite element method for semilinear stochastic evolution equations
Raphael Kruse and Yue Wu.
Math. Comp. 88 (2019), 2793-2825
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985476
Diffeomorphic B-spline vector fields with a tractable set of inequalities
Michaël Sdika.
Math. Comp. 88 (2019), 2827-2856
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985477
Optimal error estimates for Chebyshev approximations of functions with limited regularity in fractional Sobolev-type spaces
Wenjie Liu, Li-Lian Wang and Huiyuan Li.
Math. Comp. 88 (2019), 2857-2895
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985478
Bayesian inverse problems with non-commuting operators
Peter Mathé.
Math. Comp. 88 (2019), 2897-2912
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985479
On $p$-adic multidimensional continued fractions
Nadir Murru and Lea Terracini.
Math. Comp. 88 (2019), 2913-2934
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985480
Corrigendum to “Counting sums of two squares: the Meissel-Lehmer method”
Peter Shiu.
Math. Comp. 88 (2019), 2935-2938
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985481
Bielliptic modular curves $X_{0}^{*}(N)$ with square-free levels
Francesc Bars and Josep González Rovira.
Math. Comp. 88 (2019), 2939-2957
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985482
Estimates for the coefficients of differential dimension polynomials
Omar León Sánchez.
Math. Comp. 88 (2019), 2959-2985
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985483
Computing periods of hypersurfaces
Emre Can Sertöz.
Math. Comp. 88 (2019), 2987-3022
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985484
The completion of the $3$-modular character table of the Chevalley group $F_{4}(2)$ and its covering group
Thomas Breuer, Gerhard Hiss, Frank Lübeck and Klaus Lux.
Math. Comp. 88 (2019), 3023-3040
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985485
On equiangular lines in $17$ dimensions and the characteristic polynomial of a Seidel matrix
Gary R. W. Greaves and Pavlo Yatsyna.
Math. Comp. 88 (2019), 3041-3061
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985486
Sums over primitive sets with a fixed number of prime factors
Jonathan Bayless, Paul Kinlaw and Dominic Klyve.
Math. Comp. 88 (2019), 3063-3077
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3985487